# SDR DALA1119060951

- Difficulty date: March 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 56,510 hours, 42,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY EXIT LIGHT AT 2C/D INOPERATIVE.  MAINTENANCE REPLACED LIGHT HARNESS CONNECTOR.  OPERATION OF LIGHT NOW CHECKS OK.
